Weby shortcut
ppgime logo
ime logo

Produção Egressos

Atualizado em 26/03/18 10:35.

Orientador: Edcarlos Domingos da Silva

Orientando: Thiago Rodrigues Cavalcante 

  1. da Silva, Edcarlos; Calvacante, T. R.;  Multiplicity of solutions for fourth order superlinear elliptic problems under Navier conditions,  EJDE, 2017.

 

Orientador: José Valdo Abreu Gonçalves

1-Orientando: Kaye Oliveira da Silva

Aceitos 

  1. ILYASOV, YAVDAT. ; SILVA, KAYE O. . On branches of positive solutions for p-Laplacian problems at the extreme value of Nehari manifold method. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2018.

Publicados

  1. ALVES, CLAUDIANOR O. ; Goncalves, Jose V. A. ; SILVA, KAYE O. . Multiple sign-changing radially symmetric solutions in a general class of quasilinear elliptic equations. Zeitschrift fur Angewandte Mathematik und Physik (Printed ed.), v. 66, p. 2601-2623, 2015.
  2. CORRÊA, FRANCISCO JULIO S.A. ; CARVALHO, MARCOS L. ; GONCALVES, J.V.A. ; SILVA, KAYE O. Positive solutions of strongly nonlinear elliptic problems. Asymptotic Analysis, v. 93, p. 1-20, 2015.
  3. CORRÊA, FRANCISCO JÚLIO S. A.; CARVALHO, MARCOS L. M.; GONÇALVES, JOSÉ VALDO A.; SILVA, KAYE O. On the Existence of Infinite Sequences of Ordered Positive Solutions of Nonlinear Elliptic Eigenvalue Problems. Advanced Nonlinear Studies, v. 16, p. 439-458, 2016.

 

2- Orientando: Marcos Leandro Mendes Carvalho

Publicados

  1. CARVALHO, MARCOS L.; Gonçalves, José V.; Santos, C. A. P.; Quasilinear elliptic systems with convex-concave singular terms and Phi-Laplacian Operator. Differential and Integral Equations, v. 31, 231-256, 2018.
  2. CARVALHO, M. L. M. ; SILVA, E. D. ; J. V. A. Goncalves ; CORREA, F. J. S. A., Sign Changing Solutions for Quasilinear Superlinear Elliptic Problems. Quarterly Journal of Mathematics,  v. 68, p. 391-420, 2017.
  3. CARVALHO, M. L. M. ; SILVA, EDCARLOS D. DA ; GOULART, C., QUASILINEAR ELLIPTIC PROBLEMS WITH CONCAVE-CONVEX NONLINEARITIES. Communications in Contemporary Mathematics, v. 1, p. S0219199716500504-25, 2016.
  4. CORRÊA, FRANCISCO JÚLIO S. A.; CARVALHO, MARCOS L. M.; GONÇALVES, JOSÉ VALDO A.; SILVA, KAYE O. On the Existence of Infinite Sequences of Ordered Positive Solutions of Nonlinear Elliptic Eigenvalue Problems. Advanced Nonlinear Studies, v. 16, p. 439-458, 2016.
  5. CARVALHO, M.L.M. ; GONCALVES, JOSE V.A. ; DA SILVA, E.D. . On quasilinear elliptic problems without the Ambrosetti-Rabinowitz condition. Journal of Mathematical Analysis and Applications (Print), v. 1, p. 1-23, 2015.
  6. CORRÊA, FRANCISCO JULIO S.A. ; CARVALHO, MARCOS L. ; GONCALVES, J.V.A. ; SILVA, KAYE O. Positive solutions of strongly nonlinear elliptic problems. Asymptotic Analysis, v. 93, p. 1-20, 2015.
  7. ALVES, CLAUDIANOR O. ; CARVALHO, MARCOS L. M. ; GONÇALVES, JOSÉ V. A. . On existence of solution of variational multivalued elliptic equations with critical growth via the Ekeland principle. Communications in Contemporary Mathematics, v. 17, p. 1450038-35, 2015.
  8. Goncalves, J. V.; CARVALHO, M. L. . Multivalued Equations on a Bounded Domain via Minimization on Orlicz-Sobolev Spaces. Journal of Convex Analysis, v. 21, p. 201-218, 2014.

 

3- Orientando: Marcos Roberto Marcial

Publicados

  1. GONÇALVES, J. V.; MARCIAL, M. R.; MIYAGAKI, O. H.; Singular nonhomogeneous quasilinear elliptic equations with a convection term. MATHEMATISCHE NACHRICHTEN, Volume 290(14-15), 2280–2295, 2017.  
  2. Goncalves, Jose Valdo; MARCIAL, M. R.; MIYAGAKI, O. H., Topological structure of the solution set of singular equations with sign changing terms under Dirichlet boundary condition. Topological Methods in Nonlinear Analysis, v. 47, p. 73-89, 2016.

 

Listar Todas Voltar